Short nivolumab causing severe fatigue with long‑lasting partial response – a case reports

05/2017

MUDr. Lenka Jakubíková, Ph.D., MUDr. Jana Špeldová, MUDr. Marcela Tomíšková, prof. MUDr. Jana Skřičková, CSc.

Klinika nemocí píicních a tuberkulózy LF MU a FN Brno

 

SUMMARY

The authors of the first part of the article summarize the current therapeutic results of nivolumab in both squamous and non-squamous lung cancer, as well as the safety profile of this type of immunotherapy, including recommendations for prevention and measures for the occurrence of side effects. In particular, adverse events, particularly weakness and exhaustion, were reported in two selected patients who experienced a severe fatigue with the need for permanent discontinuation of treatment immediately after initiation of treatment with nivolumab, but two months after the last dose of immunotherapy, partial healing response that lasted for one year in both patients was observed.

 

KEY WORDS

nivolumab, non-small cell lung cancer, side effects

 

 

Celý článek je dostupný pouze pro předplatitele

Staňte se pravidelným odběratelem našeho časopisu Onkologická revue...

 

VÍCE O PŘEDPLATNÉM